Alert archive / Texas / River Flood Warnings in 2020
River Flood Warning 39, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Feb 19, 2020, 7:46 PM CST for 4 counties in Texas. It took effect at Feb 21, 2020, 8:24 AM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2020, 7:46 PM CST (01:46 UTC)
- In effect from
- Feb 21, 2020, 8:24 AM CST
- Expired
- Feb 25, 2020, 6:00 AM CST
- In force
- 4 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gregg County, TX, Harrison County, TX, Panola County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 57 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabine River near Beckville (BEKT2). The gauge peaked at 26.05 ft at Feb 22, 2020, 1:00 AM CST.
- Action stage
- 25.5 ft
- Minor stage
- 26 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08022040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
467 WGUS44 KSHV 200146 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Shreveport LA 746 PM CST Wed Feb 19 2020 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC183-203-365-401-210146- /O.NEW.KSHV.FL.W.0039.200222T1800Z-200225T1200Z/ /BEKT2.1.ER.200222T1800Z.200223T0600Z.200224T1800Z.NO/ 746 PM CST Wed Feb 19 2020 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Sabine River Near Beckville. * from Saturday afternoon to Tuesday morning...or until the warning is cancelled. * At 6:45 PM Wednesday, the stage was 22.1 feet. * Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast...Rise above flood stage by Saturday early afternoon and continue to rise to near 26.2 feet by Sunday early afternoon. The river will fall below flood stage by Monday early afternoon. && LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458 $$ 09
6 follow-up statements
680 WGUS84 KSHV 201354 FLSSHV Flood Statement National Weather Service Shreveport LA 754 AM CST Thu Feb 20 2020 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC183-203-365-401-211354- /O.EXT.KSHV.FL.W.0039.200221T0925Z-000000T0000Z/ /BEKT2.1.ER.200221T0925Z.200222T1800Z.000000T0000Z.NO/ 754 AM CST Thu Feb 20 2020 ...The flood warning extended until further notice...The flood warning continues for the Sabine River Near Beckville. * from late tonight until further notice...or until the warning is cancelled. * At 6:45 AM Thursday The stage was 23.1 feet. * Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast...Rise above flood stage by early tomorrow and continue to rise to near 27.6 feet by Saturday early afternoon. * Impact...at 28.0 feet...Expect considerable lowland flooding on the reach of the Sabine River from the Tatum through Beckville and DeBerry areas with flooded boat ramps, gas and petroleum wells, and even some low area cabins. && LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458 $$
014 WGUS84 KSHV 202234 FLSSHV Flood Statement National Weather Service Shreveport LA 433 PM CST Thu Feb 20 2020 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC423-499-212232- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /MLAT2.1.ER.200212T1033Z.200215T1145Z.000000T0000Z.NO/ 433 PM CST Thu Feb 20 2020 The flood warning continues for the Sabine River Near Mineola, Texas. * until further notice...or until the warning is cancelled. * At 4:15 PM Thursday The stage was 15.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14 feet. * Forecast...The river will continue rising to near 15.7 feet by Saturday morning then begin falling. * Impact...at 16.0 feet...Expect flooding of low river bottoms with secondary roadways along with picnic and recreational areas becoming inundated as well. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ TXC423-459-499-212232- /O.EXT.KSHV.FL.W.0029.000000T0000Z-200223T2100Z/ /HAKT2.1.ER.200216T1503Z.200218T1330Z.200223T1500Z.NO/ 433 PM CST Thu Feb 20 2020 The flood warning continues for the Sabine River Near Hawkins, Texas. * until Sunday afternoon...or until the warning is cancelled. * At 3:45 PM Thursday The stage was 24.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 23 feet. * Forecast...Recede to near 24.7 feet by Friday morning. * Impact...at 25.0 feet...Minor lowland flooding of pastures and boatramps. Move livestock and equipment to higher ground. && LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535 $$ TXC183-423-459-499-212232- /O.CON.KSHV.FL.W.0020.000000T0000Z-000000T0000Z/ /GDWT2.1.ER.200213T0004Z.200222T1800Z.000000T0000Z.NO/ 433 PM CST Thu Feb 20 2020 The flood warning continues for the Sabine River Near Gladewater, Texas. * until further notice...or until the warning is cancelled. * At 4:15 PM Thursday The stage was 30.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 26 feet. * Forecast...The river will continue rising to near 32.5 feet by Saturday early afternoon then begin falling. * Impact...Expect considerable flooding of boat ramps and trails. Move livestock to higher ground. && LAT...LON 3257 9509 3251 9490 3245 9491 3251 9501 3253 9508 $$ TXC183-401-212232- /O.CON.KSHV.FL.W.0037.000000T0000Z-000000T0000Z/ /LONT2.1.ER.200220T1245Z.200225T0600Z.000000T0000Z.NO/ 433 PM CST Thu Feb 20 2020 The flood warning continues for the Sabine River At Longview, Texas. * until further notice...or until the warning is cancelled. * At 4:00 PM Thursday The stage was 25.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 25 feet. * Forecast...The river will continue rising to near 28.0 feet by early Tuesday morning then begin falling. * Impact...at 28.0 feet...Lowland flooding will continue for several days. Oil field operations will be curtailed and timber resources will suffer severe flooding. Fisherman should use caution as currents are swift. && LAT...LON 3251 9490 3246 9471 3241 9458 3238 9458 3244 9490 $$ TXC183-203-365-401-212232- /O.EXT.KSHV.FL.W.0039.200221T1424Z-000000T0000Z/ /BEKT2.1.ER.200221T1424Z.200222T1800Z.000000T0000Z.NO/ 433 PM CST Thu Feb 20 2020 The flood warning continues for the Sabine River Near Beckville, Texas * from Friday morning until further notice...or until the warning is cancelled. * At 2:45 PM Thursday The stage was 23.9 feet. * Minor flooding is forecast. * Flood stage is 26 feet. * Forecast...Rise above flood stage by Friday morning and continue to rise to near 27.2 feet by early Sunday morning. * Impact...at 28.0 feet...Expect considerable lowland flooding on the reach of the Sabine River from the Tatum through Beckville and DeBerry areas with flooded boat ramps, gas and petroleum wells, and even some low area cabins. && LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458 $$ LAC031-TXC365-419-212232- /O.CON.KSHV.FL.W.0041.200221T0336Z-000000T0000Z/ /LPTL1.1.ER.200221T0336Z.200222T0600Z.000000T0000Z.NO/ 433 PM CST Thu Feb 20 2020 The flood warning continues for the Sabine River At Logansport, Louisiana. * from this evening until further notice...or until the warning is cancelled. * At 3:45 PM Thursday The stage was 27.5 feet. * Minor flooding is forecast. * Flood stage is 28 feet. * Forecast...Rise above flood stage late this Thursday evening and continue to rise to near 28.8 feet by early Saturday morning. * Impact...at 29.0 feet...Expect minor lowland flooding of the boat ramp on the Texas side and lowland flooding into Logansport, Louisiana public park. && LAT...LON 3219 9419 3205 9413 3200 9400 3192 9399 3201 9419 $$
689 WGUS84 KSHV 211446 FLSSHV Flood Statement National Weather Service Shreveport LA 846 AM CST Fri Feb 21 2020 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC423-499-221445- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /MLAT2.1.ER.200212T1033Z.200215T1145Z.000000T0000Z.NO/ 846 AM CST Fri Feb 21 2020 The flood warning continues for the Sabine River Near Mineola, Texas. * until further notice...or until the warning is cancelled. * At 8:15 AM Friday The stage was 15.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14 feet. * Forecast...The river will continue rising to near 15.8 feet by Saturday evening then begin falling. * Impact...at 16.0 feet...Expect flooding of low river bottoms with secondary roadways along with picnic and recreational areas becoming inundated as well. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ TXC423-459-499-221445- /O.EXT.KSHV.FL.W.0029.000000T0000Z-200224T0000Z/ /HAKT2.1.ER.200216T1503Z.200218T1330Z.200223T1800Z.NO/ 846 AM CST Fri Feb 21 2020 ...The flood warning extended until Sunday evening...The flood warning continues for the Sabine River Near Hawkins, Texas. * until Sunday evening...or until the warning is cancelled. * At 7:45 AM Friday The stage was 24.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 23 feet. * Forecast...The river will continue to fall to below flood stage by Sunday early afternoon. * Impact...at 25.0 feet...Minor lowland flooding of pastures and boatramps. Move livestock and equipment to higher ground. && LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535 $$ TXC183-423-459-499-221445- /O.CON.KSHV.FL.W.0020.000000T0000Z-000000T0000Z/ /GDWT2.1.ER.200213T0004Z.200222T0600Z.000000T0000Z.NO/ 846 AM CST Fri Feb 21 2020 The flood warning continues for the Sabine River Near Gladewater, Texas. * until further notice...or until the warning is cancelled. * At 8:15 AM Friday The stage was 30.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 26 feet. * Forecast...The river will continue rising to near 31.4 feet by Saturday morning then begin falling. * Impact...Considerable low area flooding of trails and boat ramps. Expect flooding similar to that experienced during the spring time of 2019. && LAT...LON 3257 9509 3251 9490 3245 9491 3251 9501 3253 9508 $$ TXC183-401-221445- /O.CON.KSHV.FL.W.0037.000000T0000Z-000000T0000Z/ /LONT2.1.ER.200220T1245Z.200222T1800Z.000000T0000Z.NO/ 846 AM CST Fri Feb 21 2020 The flood warning continues for the Sabine River At Longview, Texas. * until further notice...or until the warning is cancelled. * At 8:00 AM Friday The stage was 26.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 25 feet. * Forecast...The river will continue rising to near 27.8 feet by Saturday early afternoon then begin falling. * Impact...at 28.0 feet...Lowland flooding will continue for several days. Oil field operations will be curtailed and timber resources will suffer severe flooding. Fisherman should use caution as currents are swift. && LAT...LON 3251 9490 3246 9471 3241 9458 3238 9458 3244 9490 $$ TXC183-203-365-401-221445- /O.CON.KSHV.FL.W.0039.000000T0000Z-000000T0000Z/ /BEKT2.1.ER.200221T2230Z.200223T0600Z.000000T0000Z.NO/ 846 AM CST Fri Feb 21 2020 The flood warning continues for the Sabine River Near Beckville, Texas. * until further notice...or until the warning is cancelled. * At 7:45 AM Friday The stage was 25.3 feet. * Minor flooding is forecast. * Flood stage is 26 feet. * Forecast...Rise above flood stage by this Friday afternoon and continue to rise to near 27.1 feet by Sunday early afternoon. * Impact...at 28.0 feet...Expect considerable lowland flooding on the reach of the Sabine River from the Tatum through Beckville and DeBerry areas with flooded boat ramps, gas and petroleum wells, and even some low area cabins. && LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458 $$ LAC031-TXC365-419-221445- /O.EXT.KSHV.FL.W.0041.000000T0000Z-200223T0600Z/ /LPTL1.1.ER.200221T0600Z.200221T1800Z.200222T1200Z.NO/ 846 AM CST Fri Feb 21 2020 The flood warning continues for the Sabine River At Logansport, Louisiana. * until late Saturday night...or until the warning is cancelled. * At 7:45 AM Friday The stage was 28.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 28 feet. * Forecast...The river is cresting as of this Friday morning just slightly above flood stage. * Impact...Minor lowland flooding. && LAT...LON 3219 9419 3205 9413 3200 9400 3192 9399 3201 9419 $$
831 WGUS84 KSHV 221359 FLSSHV Flood Statement National Weather Service Shreveport LA 759 AM CST Sat Feb 22 2020 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC183-203-365-401-231359- /O.EXT.KSHV.FL.W.0039.000000T0000Z-200226T0000Z/ /BEKT2.1.ER.200222T1130Z.200223T1800Z.200225T0600Z.NO/ 759 AM CST Sat Feb 22 2020 The flood warning continues for the Sabine River Near Beckville. * until Tuesday evening...or until the warning is cancelled. * At 7:45 AM Saturday The stage was 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast...The river will continue rising to near 26.4 feet by Monday morning. The river will fall below flood stage early Tuesday morning. * Impact...at 26.0 feet...Expect lowland flooding of the heavily wooded floodplain. In addition, oil field operations in and near the floodplain will be affected and steps should be taken to secure petroleum equipment. && LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458 $$ 25
723 WGUS84 KSHV 230058 FLSSHV Flood Statement National Weather Service Shreveport LA 658 PM CST Sat Feb 22 2020 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC423-499-240057- /O.EXT.KSHV.FL.W.0016.000000T0000Z-200228T0300Z/ /MLAT2.1.ER.200212T1033Z.200215T1145Z.200227T0900Z.NO/ 658 PM CST Sat Feb 22 2020 ...The flood warning extended until Thursday evening...The flood warning continues for the Sabine River Near Mineola. * until Thursday evening...or until the warning is cancelled. * At 6:15 PM Saturday The stage was 15.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue rising to near 15.7 feet by tomorrow evening. The river will fall below flood stage Thursday morning. * Impact...at 16.0 feet...Expect flooding of low river bottoms with secondary roadways along with picnic and recreational areas becoming inundated as well. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ TXC423-459-499-231500- /O.CON.KSHV.FL.W.0029.000000T0000Z-200223T1500Z/ /HAKT2.1.ER.200216T1503Z.200218T1330Z.200223T0900Z.NO/ 658 PM CST Sat Feb 22 2020 The flood warning continues for the Sabine River Near Hawkins. * until Sunday morning...or until the warning is cancelled. * At 6:45 PM Saturday The stage was 23.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 23.0 feet. * Forecast...The river will continue to fall to below flood stage by early tomorrow. * Impact...at 23.0 feet...Minor lowland flooding. Move livestock and equipment to higher ground. && LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535 $$ TXC183-423-459-499-240057- /O.CON.KSHV.FL.W.0020.000000T0000Z-000000T0000Z/ /GDWT2.1.ER.200213T0004Z.200222T0445Z.000000T0000Z.NO/ 658 PM CST Sat Feb 22 2020 The flood warning continues for the Sabine River Near Gladewater. * until further notice...or until the warning is cancelled. * At 6:15 PM Saturday The stage was 30.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast...The river will continue to fall to a stage of 30.4 feet by Monday morning. * Impact...at 32.0 feet...Lowland flooding will continue to slowly decrease over the next several days. && LAT...LON 3257 9509 3251 9490 3245 9491 3251 9501 3253 9508 $$ TXC183-401-240057- /O.CON.KSHV.FL.W.0037.000000T0000Z-000000T0000Z/ /LONT2.1.ER.200220T1245Z.200223T0600Z.000000T0000Z.NO/ 658 PM CST Sat Feb 22 2020 The flood warning continues for the Sabine River At Longview. * until further notice...or until the warning is cancelled. * At 6:00 PM Saturday The stage was 27.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 25.0 feet. * Forecast...The river will continue rising to near 27.4 feet by after midnight tomorrow. Additional rises remain possible thereafter. * Impact...at 28.0 feet...Lowland flooding will continue for several days. Oil field operations will be curtailed and timber resources will suffer severe flooding. Fisherman should use caution as currents are swift. && LAT...LON 3251 9490 3246 9471 3241 9458 3238 9458 3244 9490 $$ TXC183-203-365-401-240057- /O.EXT.KSHV.FL.W.0039.000000T0000Z-200225T2100Z/ /BEKT2.1.ER.200222T1130Z.200224T0000Z.200225T0300Z.NO/ 658 PM CST Sat Feb 22 2020 The flood warning continues for the Sabine River Near Beckville. * until Tuesday afternoon...or until the warning is cancelled. * At 6:45 PM Saturday The stage was 25.9 feet. * Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast...Rise above flood stage by this evening and continue to rise to near 26.4 feet BY tomorrow evening. The river will fall below flood stage by Monday before midnight. * Impact...at 26.0 feet...Expect lowland flooding of the heavily wooded floodplain. In addition, oil field operations in and near the floodplain will be affected and steps should be taken to secure petroleum equipment. && LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458 $$
303 WGUS84 KSHV 231445 FLSSHV Flood Statement National Weather Service Shreveport LA 845 AM CST Sun Feb 23 2020 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC423-499-241445- /O.EXT.KSHV.FL.W.0016.000000T0000Z-200228T1800Z/ /MLAT2.1.ER.200212T1033Z.200215T1145Z.200228T0000Z.NO/ 845 AM CST Sun Feb 23 2020 ...The flood warning extended until Friday afternoon...The flood warning continues for the Sabine River Near Mineola, Texas. * until Friday afternoon...or until the warning is cancelled. * At 8:15 AM Sunday The stage was 15.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14 feet. * Forecast...Expect little change through Monday morning. After cresting, The river will fall below flood stage by Thursday evening. * Impact...at 16.0 feet...Expect flooding of low river bottoms with secondary roadways along with picnic and recreational areas becoming inundated as well. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ TXC423-459-499-231515- /O.CAN.KSHV.FL.W.0029.000000T0000Z-200223T1500Z/ /HAKT2.1.ER.200216T1503Z.200218T1330Z.200223T0422Z.NO/ 845 AM CST Sun Feb 23 2020 The flood warning is cancelled for the Sabine River Near Hawkins, Texas. * At 7:45 AM Sunday The stage was 22.6 feet. * Fell below flood stage at 10:20 PM Saturday. * Flood stage is 23 feet. * Forecast...The river will continue to fall to 21.8 feet by Monday morning. && LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535 $$ TXC183-423-459-499-241445- /O.EXT.KSHV.FL.W.0020.000000T0000Z-200229T0000Z/ /GDWT2.1.ER.200213T0004Z.200222T0445Z.200228T0600Z.NO/ 845 AM CST Sun Feb 23 2020 The flood warning continues for the Sabine River Near Gladewater, Texas. * until Friday evening...or until the warning is cancelled. * At 8:15 AM Sunday The stage was 30.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 26 feet. * Forecast...The river will continue to fall to below flood stage by early Friday morning. Also the Sabine River near Gladewater crested at 30.9 feet during yesterday, Saturday, February 22. * Impact...at 29.0 feet...Expect lowland flooding to continue with oil field operations curtailed. && LAT...LON 3257 9509 3251 9490 3245 9491 3251 9501 3253 9508 $$ TXC183-401-241445- /O.CON.KSHV.FL.W.0037.000000T0000Z-000000T0000Z/ /LONT2.1.ER.200220T1245Z.200223T1800Z.000000T0000Z.NO/ 845 AM CST Sun Feb 23 2020 The flood warning continues for the Sabine River At Longview, Texas. * until further notice...or until the warning is cancelled. * At 8:00 AM Sunday The stage was 27.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 25 feet. * Forecast...Expect little change through Monday morning as the river continues to crest near 27.4 feet. * Impact...at 28.0 feet...Lowland flooding will continue for several days. Oil field operations will be curtailed and timber resources will suffer severe flooding. Fisherman should use caution as currents are swift. && LAT...LON 3251 9490 3246 9471 3241 9458 3238 9458 3244 9490 $$ TXC183-203-365-401-231515- /O.CAN.KSHV.FL.W.0039.000000T0000Z-200225T2100Z/ /BEKT2.1.ER.200222T1130Z.200222T1930Z.200222T2000Z.NO/ 845 AM CST Sun Feb 23 2020 The flood warning is cancelled for the Sabine River Near Beckville, Texas. * At 7:45 AM Sunday The stage was 25.8 feet. * Fell below flood stage at 2:00 PM Saturday. * Flood stage is 26.0 feet. * Forecast...The river will continue to fall to 25.7 feet by Monday morning. && LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 19, 6:19 PM CST, 1 hour 27 minutes earlier.
Area forecast discussion, Feb 19, 6:19 PM CST, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 619 PM CST Wed Feb 19 2020 .AVIATION... MVFR/IFR conditions across the region, except at KELD/KTXK, where low VFR conditions remain. Widespread rain will remain across the region through late Thursday morning/Thursday afternoon before another cold front pushes the precip out of the region. Low flight conditions will eventually spread across all sites and remain during the TAF period. Northeast winds will become gusty up to 20 kts towards the end of the period. /20/ && .PREV DISCUSSION... /issued 334 PM CST Wed Feb 19 2020/ SHORT TERM.../Tonight through Tomorrow Night/ If you were hoping for an improvement in the weather story for this short-term period, I've got some bad news for you. Cold, windy, and rainy will be the primary weather conditions over the next 36 hours. By tonight, a 850mb Theta-E boundary will move north from our southern zones, bringing with it widespread precipitation. For most of the night, this precipitation will range from light to moderate, with heavy precipitation possible at times. Even though this rain could be heavy during the overnight hours, the current expectation is that we will not exceed flash flooding guidance, thus a flash flood watch has not been issued. However, given how saturated our soils are from previous rains, some minor flooding of low-lying and poor drainage areas are possible. This heavy rain activity will especially be possible along and south of the I-20 corridor. Look for overnight lows to be a little more insulated due to the rain and cloud cover, with temps ranging from the upper 30 to mid 50s. Thankfully, by tomorrow afternoon, things will start to dry out as this boundary finally ejects eastward, and dry air quickly fills in behind it. While the precipitation will finally get the boot, some of the could cover will not. This, coupled with a strong north wind and cold air advection, will cause afternoon high temperatures to deviate not too far from the overnight lows. Look for temperatures area wide to hang out in the upper 40s. The real chill will come tomorrow night, when the clouds finally get replaced by dry air aloft. The lack of clouds, as well as the continued north wind, will result in lows in the mid 20s in our northern zones, to the low 30s in our souther zones. Almost the entire Four-States region should get below or at freezing during this last section in the short-term period. /44/ LONG TERM.../Friday through Tuesday/ A decent couple days of weather look in store for Friday and Saturday, especially if you don't mind seasonably chilly February temperatures. Even with plenty of sunshine on Friday, expect highs mainly in the upper 40s with lows Friday night ranging from the upper 20s to lower 30s. Clouds will gradually increase on Saturday with temperatures moderating - just in advance of yet another disturbance headed at the Mid to Lower MS Valleys on Sunday. Fortunately, this next disturbance will not link up with the same caliber of deep moisture sourcing that has been attending nearly every system impacting the Southeast lately. That means a majority of the heavier and widespread precipitation will likely be focused to our north (in the heart of the upper disturbance) with rain showers to the south (over our forecast area) more periodic and generally capable of only lighter rain amounts. Expect this round of inclement weather to get clear of our necks of the woods by later Monday with some uncertainty on if we can stay dry through the rest of the work week as model agreement is not good regarding a possible quick-hitting disturbance producing showers around Tuesday/Tuesday night. Regardless of if we get rain with that disturbance, it will be right in advance of another cold front that should provide the region with a longer lasting period of below normal temperatures and dry conditions from the middle to end of next work week. Longer range models are starting to suggest this subtle trend toward a bit more chill and less rain could hold for a few weeks. /50/ && .PRELIMINARY POINT TEMPS/POPS... SHV 43 47 31 47 / 100 60 0 0 MLU 44 47 29 47 / 100 90 0 0 DEQ 39 49 26 49 / 80 20 0 0 TXK 40 47 28 45 / 100 30 0 0 ELD 39 47 27 46 / 100 60 0 0 TYR 42 46 31 48 / 100 30 0 0 GGG 42 47 31 48 / 100 40 0 0 LFK 45 49 33 51 / 100 70 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 20
Hazardous weather outlook, Feb 19, 10:09 AM CST, 9 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1009 AM CST Wed Feb 19 2020 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201615- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1009 AM CST Wed Feb 19 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Rain showers will gradually increase in coverage and intensity through today and especially tonight as an upper level disturbance advances into the region. Rainfall amounts could exceed an inch through tonight, mainly along and south of Interstate 20. Given the already saturated soil conditions, some minor flooding of low-lying and poor drainage areas remains possible, and this may contribute to additional rises on area rivers, lakes, and bayous. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Expect rain showers to continue through Thursday morning before gradually tapering off during the afternoon as the upper level disturbance shifts east of the region. Additional light rainfall amounts from a quarter to near one half inch will be possible on Thursday morning before the rain gradually diminishes later in the day. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will not be needed through tonight. 44
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 7:52 PM CST | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 29 days |
| Feb 20, 7:56 AM CST | River Flood Warning | SHV | Panola, Shelby | 48 hr |
| Feb 20, 8:41 AM CST | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 35 hr |
| Feb 20, 10:04 AM CST | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 57 hr |
| Feb 20, 10:05 AM CST | River Flood Warning | SHV | Franklin, Morris, Titus | 4 days |
Nearby
River Flood Warnings in Texas, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.